# SDR AALA202203082673

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737*
- Aircraft serial: 29567
- Aircraft time: 38,012 hours, 15,399 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT APPROXIMATELY 60 KNOTS DUE TO TAKEOFF CONFIGURATION LIGHTS ILLUMINATED. RETURNED TO GATE. REPLACED ANITSKID / AUTO BRAKE CONTROL UNIT PER AMM 32-42-00.
